# SDR TWRA9613

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECKS, FOUND SEVERAL EMERGENCY LIGHTS INOP.  FOUND WATER UNDER GALLEY MAT, TROUBLESHOT AND CORRECTED INOP EMERGENCY LIGHTS.  REPLACED BATTERY PACK, EMERGENCY CEILING LIGHT ABOVE ROW 59HJK.  (M)
